Dualities, Distributed Communities of Practice and Knowledge Management

Kimble, C. and Hildreth, P. (2005) Dualities, Distributed Communities of Practice and Knowledge Management. Journal of Knowledge Management, 9 (4). pp. 102-113. ISSN 13673270

Abstract

Metadata

Authors/Creators:
  • Kimble, C. (ck6@york.ac.uk)
  • Hildreth, P.
Institution: The University of York
Academic Units: The University of York > Computer Science (York)
Depositing User: York RAE Import
Date Deposited: 20 Apr 2009 10:02
Last Modified: 20 Apr 2009 10:02
Published Version: http://dx.doi.org/10.1108/13673270510610369
Status: Published
Publisher: Emerald Group Publishing limited
Identification Number: 10.1108/13673270510610369

Share / Export

Statistics